# SDR SWAA2023031095768

- Difficulty date: January 27, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT CORNER SCUFF PLATE IS CRACKED<[01] OK TO INSTALL C/W INSPECTION;[02] INSTALLED SCUFF PLATE PER AMM 53-11-02.;[03] VERIFIED INSTALLED SCUFF PLATE PER AMM 53-11-02.;[04] C/W INSPECTION
